Hi, I'm an almost seventeen year old girl who's had no other serious medical problems before.
However, about last October, things started going wrong. It began with moderate to severe pain on and between my shoulder blades, often radiating down my spine and arms. I had full movement- moving didn't make it hurt more or less. Doctors found nothing. It went away for about two weeks but has come back within the last month or so, always in the same general area.
Then, a rash appeared on my legs, elbows, and arms- small red bumps, occasionally with a pale white-ish ring around them that itched. Then, my finger joints began to stiffen, eventually getting to the point where I couldn't straighten them. The middle knuckles on the fingers also became swollen. My pediatrician diagnosed me with Serum Sickness, an autoimmune allergic reaction of sorts to a medication I was taking (minocycline). I stopped taking that and got put of two round of a mid to low dose of Prednisone, which helped for a while, and the rash did go away. However, the joint problems spread, and are now in my ankles, knees, fingers, elbows, and wrists.
I saw a rheumatologist, who diagnosed me with undifferentiated connective tissue disease. I've been taking 375 mg of Naproxen Sodium twice a day, but it doesn't help. I've been tested for rheumatoid arthritis, lupus, cancer, etc, and had numerous other antibody tests and things like that done. Nada. I'm getting desperate- it gets to the put where I have to wear a wrist or elbow brace and supplemeny the pain meds the doctor gave me wit Ibuprofen, which seems to help slightly more.
Any thougts? Sorry this is so long- I wanted to put as much detail as possible to give everyone more to work with. Thanks for your help!
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?